Lp Spaces over finitely additive measures

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


For a space a positive finitely additive set function on a field Σ of subsets ofthe se is usually not complete. However, if we consider the completion we may ask which of the properties of Lp known for the countably additive case, are true in general.In this paper it is shown that for every there is a (countably additive) measure space and a natural injection j from S into Sr which induces isometric isomorphisms y*from also preserves order, and other structures on Lp This result shows, roughly, that any theorem valid for Lp over a measure space, applies also to Lp over a finitely additive measure. Thus Lp and Lq are dual Lt is weakly complete, and so forth.

Original languageAmerican English
Pages (from-to)265-271
Number of pages7
JournalPacific Journal of Mathematics
Issue number2
StatePublished - Aug 1968

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Lp Spaces over finitely additive measures'. Together they form a unique fingerprint.

Cite this